# SDR FDEA201105191880

- Difficulty date: May 19, 2011
- Submitted: May 31, 2011
- Operation: Air carrier
- Aircraft: N716FD
- Make and model: Airbus A300 B4-622
- Aircraft serial: 358
- Aircraft time: 36,545 hours, 35,159 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: A5397420247600
- Condition: Misinstalled
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

STRINGER 52L BETWEEN FRAMES 63 TO 64 REPAIR SPLICE ANGLE HAS INCORRECT MATERIAL THICKNESS INSTALLED REMOVED AND REPLACED REPAIR SPLICE ANGLE ON STRINGER 52L/H BETWEEN FRAMES 63 TO 64 PER A300-600 SRM 53-10-14 FIG 201 PAGES 203 TO 206.
